Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 1, Issue 4, Pages 283-305
http://dx.doi.org/10.1155/S1026022697000289

Nonlinear feedback control of spatiotemporal chaos in coupled map lattices

1China Institute of Atomic Energy, P.O. Box 275-27, Beijing 102413, China
2Department of Physics, The University of Lethbridge, Alberta, Lethbridge T1K 3M4, Canada

Received 5 May 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin-Qing Fang and M. K. Ali, “Nonlinear feedback control of spatiotemporal chaos in coupled map lattices,” Discrete Dynamics in Nature and Society, vol. 1, no. 4, pp. 283-305, 1998. https://doi.org/10.1155/S1026022697000289.